How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I am 62 I have had Chrohn's a time. I am a colon cancer

Customer Question

I am 62 I have had Chrohn's a long time. I am a colon cancer survivor 16 years. I have a colostomy bag. I have been taking Delzicol 400 MG Been feeling fine. However, when I got a renewal for these pills, these batches look different. they are in a clear capsule, 4 pieces of pills in each capsule. Shortly after taking these pills I have been having problems. Feeling nauseated, no throwing up. Stools are darker than usual. Parts of the pills re in the stool. Please advice Thanks
Submitted: 13 days ago.
Category: Dermatology
Expert:  Dr. David replied 13 days ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 13 days ago.

the Delzicol could be causing upset stomach.

I hope you are taking it with food and not with an empty stomach

are you on a stomach acid reducer? omeprazole? these stomach acid reducers often can cause lower acid levels in your stomach

and this can cause your food to not be digested well.

the Delzicol can cause upset stomach as well.

ginger can help with mild nausea.

Related Dermatology Questions